# SDR AALA20072268

- Difficulty date: November 22, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHTS AT LEFT AND RIGHT FORWARD COACH INOPERATIVE.  REINSERTED PIN FOR EMERGENCY LIGHTS AT LEFT AND RIGHT FORWARD COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
